# SDR 98ZZZX1665

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59829
- Make and model: Piper PA-31-350
- Aircraft serial: 317652081
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10682016
- Condition: Cracked
- Location: Magneto
- Part time: 1,601 hours
- Component: Electrosys, D6LN2230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11-24-97, MAGNETO WAS REMOVED FROM LEFT ENGINE OF N NR 59829 DUE TO FAILED DISTRIBUTOR GEAR TEETH.  MAGNETO HAD 1,601.16 HOURS SINCE OVERHAUL BY ELECTROSYSTEMS, INC., HOWEVER, GEARS MAY NOT HAVE BEEN NEW AT MAGNETO OVERHAUL.
